Breast Pain After Taking Emergency Contraception?

Illustration of Breast Pain After Taking Emergency Contraception?
Illustration: Breast Pain After Taking Emergency Contraception? center4research.org

I want to ask, thank you for your time beforehand. So, my partner had the first menstruation on July 30 and finished August 5 or 6. but on August 1, we did foreplay / petting (without penetration) and inserted a finger into my partner’s miss v. then on August 20 we reconnected, using a condom, but without penetration too, (sorry) just swiping Mr.P on Miss V, and I also inserted a finger into my vagina (I forgot when it was holding pre-ejaculation or not) and Then I also had time to swipe Mr.P on my partner’s Miss V without a condom, I was very worried about pregnancy. On August 21 at 16.00 WIB, my partner took Postinor 2 with the first tablet (a side effect that caused dizziness) then took the second tablet on August 22 at 04.00 am. after drinking postinor 2 my partner felt that his breasts hurt / hurt. Then what I found out through the application prediction, my partner had his period on August 27. but she did not experience menstruation at that time and had felt pain / pain in her left breast. My question is, is what my partner experienced a side effect of Postinor 2? how high the pregnancy rate can be obtained from the data that I explain? How long do postinor 2 side effects take? r nI am afraid my partner is pregnant. r nthank you for your time.

1 Answer:

Hello Bagas,


Postinor is one of the emergency contraceptives which is effective if used for a maximum of 71 hours after sexual intercourse. If you have sexual intercourse on August 20 and postinor memium on August 21, it is still within the effective timeframe. If this drug is taken in less than 24 hours, its effectiveness in preventing pregnancy can reach 95%.


The side effects that may arise from using this drug include: abdominal pain or cramps in the stomach, headache, nausea, breast pain, spots or spotting of blood that comes out of the vagina, and fatigue. So the complaints experienced by your partner can be caused by the effects of the medication consumed or due to hormonal imbalance due to fatigue, stress, or due to menstrual syndrome. The duration of postinor side effects can last from a few moments to days depending on the patient's condition.


Please note that this drug is included in hard drugs whose use must be based on doctor's instructions. Therefore it is not advisable to consume them freely.


If you and your partner are not planning to have children, you should discuss the use of other contraceptives to prevent pregnancy besides emergency contraception. If you and your partner are not married, you should avoid risky sexual behavior.


So hopefully useful

: by

Related Question

Can MPASI For The First 1 Month Be Just Fruit?

Can MPASI For The First 1 Month Be Just Fruit?

(1 year ago)

my child is 6 months old and is given rice with vegetables or not, weeping must be forced first while drinking breast milk for two weeks, the third week he has been fruited for fou...

The Cause Appears White Patches Such As Dry Skin Peeling In The Area Behind The Ear?

The Cause Appears White Patches Such As Dry Skin Peeling In The Area Behind The Ear?

(1 year ago)

So it’s been a long time since I’ve been suffering for almost 4 years, so on the back area of ​​my ear there are white patches like dry peeling skin, the effect doe...

What Is The Solution If There Are Cysts Until The Abdomen Is Swollen And Swollen At The Waist And Thighs?

What Is The Solution If There Are Cysts Until The Abdomen Is Swollen And Swollen At The Waist And Thighs?

(1 year ago)

In the morning I was 23 years old. When I was in December, it turned out that there was a cyst that I had to operate, but I didn’t dare to until now. And now the stomach is d...

Leave a Reply

Your email address will not be published. Required fields are marked *